# SDR IPXA11564907

- Difficulty date: February 3, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SCREW STRIKE ON FRAME INNER FLANGE AT BS 520 BETWEEN STRNGER 15R AND 16R REPAIRED IAW ER NR 11-01420, DATED 21FEB11.
